# SDR SWIA201439700

- Difficulty date: October 29, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 32,860 hours, 26,948 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Condition: Failed
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, RECEIVED A LT PACK HIGH PRESSURE INDICATION.  PERFORMED QRH PROCEDURE. PACK WOULD STILL OVER PRESSURE.  R & R THE LT PRSOV IAW AMM.  OPS CHECKED GOOD.
